Castleman's disease of adrenal region [6]

Kulwant Singh, Ruchi Sinha, Ramadas Naik, Mukta R. Pai, Seyed Farzad Jamalian

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)843-844
Number of pages2
JournalIndian Journal of Pathology and Microbiology
Issue number4
Publication statusPublished - 01-10-2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Pathology and Forensic Medicine
  • Microbiology (medical)

Cite this

Singh, K., Sinha, R., Naik, R., Pai, M. R., & Jamalian, S. F. (2007). Castleman's disease of adrenal region [6]. Indian Journal of Pathology and Microbiology, 50(4), 843-844.